# SDR USAA2011091200008

- Difficulty date: September 9, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 35,023 hours, 19,552 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN CABIN STRONGEST IN EXIT ROW AREA WHEN APU IS ON.  CREW REPORTED DIZZINESS-THROAT IRRITATION AND LIGHT HEADEDNESS.  REMOVED AND REPLACED APU PER JOB CARD 26L310459001.  OPS CHECKED GOOD.  WILL RESUBMIT UPON  RECEIPT OF APU TEARDOWN REPORT.  TEARDOWN REPORT INDICATED NO TROUBLE FOUND.
